# SDR ASAA2023061143543

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 45,933 hours, 13,332 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LH PACK LIGHT ON AFTER PUSHING RECALL, GOES OUT AFTER PUSHING MASTER CAUTION. GROUNDED - YES. PERFORMED B737-800 FIM 21-53 TASK 821 FOR LH PACK FOUND "THIS PACK - TCV" FAULT. PERFORMED FIM 21-62 TASK 830 FOR TCV FAULT. NO DEFECTS NOTED AT THIS TIME.
